# SDR QXEA200600937

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 SEAT TRACK NR 7 HAS HOLE CORRODED AT FUSELAGE STATION X185, TOP OF SEAT RAIL.  REPAIRED IAW DHC-8-200 SRM 51-40-00 AND 51-40-11.
